# SDR DALA2022092306258

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 SEVERAL DENTS WERE FOUND ON FUSELAJE SKIN BTW STA 630- STA 650 BTW STRG 16 LH STRG 18 LH IN REFERENCE MONITOR 096-0001. CORRECTIVE ACTION: SUMMARY OF NRC 00410: FUSELAGE SKIN ON STA 620 TO 670, S-16L AND S-18L WAS REPAIRED PER. ER/A 601574-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2421165)
